# SDR SWAA074392

- Difficulty date: September 5, 2007
- Submitted: September 6, 2007
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 21,150 hours, 11,739 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: 69451434
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE PRESSURE VIEWING WINDOW MISSING.  INSTALLED WINDOW PER MM.
